# SDR AU970636

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172P
- Propeller: Mcauly 1C160DTM
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 74785
- Condition: Cracked
- Location: Fuselage Main
- Component: Cessna
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH FUSELAGE FRAMES CRACKED FROM RELIEF NOTCH TOWARDS UPPER OUTBOARD `HI-SHEAR' FASTENER OF OUTBOARD UNDERCARRIAGE CASTING
